- -

Unconditionality for m-homogeneous polynomials on l(infinity)n

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Unconditionality for m-homogeneous polynomials on l(infinity)n

Show full item record

Defant, A.; Sevilla Peris, P. (2016). Unconditionality for m-homogeneous polynomials on l(infinity)n. Studia Mathematica. 232(1):45-55. doi:10.4064/sm8386-2-2016

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/94469

Files in this item

Item Metadata

Title: Unconditionality for m-homogeneous polynomials on l(infinity)n
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Let x(m, n) be the unconditional basis constant of the monomial basis Z alpha, alpha is an element of N(0)n with vertical bar alpha vertical bar = m, of the Banach space of all m-homogeneous polynomials inn complex ...[+]
Subjects: Unconditional basis constant , Homogeneous polynomials
Copyrigths: Cerrado
Source:
Studia Mathematica. (issn: 0039-3223 )
DOI: 10.4064/sm8386-2-2016
Publisher:
Institute of Mathematics, Polish Academy of Sciences
Publisher version: http://doi.org/10.4064/sm8386-2-2016
Thanks:
This research was supported by MCINN project MTM2014-57838-C2-2-P.
Type: Artículo

This item appears in the following Collection(s)

Show full item record